# SDR DL757981867

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 30,539 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, RT ENGINE OIL QTY SHOWED 0.  RT ENGINE OIL PRESS LIGHT CAME ON.  ENGINE SHUTDOWN PER CHECK LIST.  REPLACED ENGINE.
